Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 34, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at May 28, 2015, 6:29 PM CDT for Howard County, Mitchell County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2015, 6:29 PM CDT (23:29 UTC)
- Expired
- May 28, 2015, 9:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Howard County, TX, Mitchell County, TX
The radar
The Midland/Odessa radar (KMAF), 97 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 11.5 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2845 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
265 WGUS54 KMAF 282329 FFWMAF TXC227-335-290230- /O.NEW.KMAF.FF.W.0034.150528T2329Z-150529T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 629 PM CDT THU MAY 28 2015 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * FLASH FLOOD WARNING FOR... HOWARD COUNTY IN WEST TEXAS... MITCHELL COUNTY IN WEST TEXAS... * UNTIL 930 PM CDT * AT 626 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING NEAR SOUTH HAVEN...OR NEAR BIG SPRING...MOVING NORTHEAST AT 50 MPH. * THE THUNDERSTORM PRODUCING FLASH FLOODING WILL AFFECT THE FOLLOWING LOCATIONS... MIDWAY... MIDWAY IN HOWARD COUNTY... SAND SPRINGS... FAIRVIEW IN MITCHELL COUNTY... COAHOMA... VINCENT... CUTHBERT... PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING OF CREEKS AND STREAMS... STREETS AND UNDERPASSES...LOW WATER CROSSINGS... AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE ACROSS FLOODED ROADS. A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT. IF YOU ARE IN THE WARNED AREA... MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS... CREEKS... AND OTHER LOW LYING AREAS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN. && LAT...LON 3252 10168 3252 10067 3209 10067 3209 10169 $$
2 follow-up statements
553 WGUS74 KMAF 290100 FFSMAF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 800 PM CDT THU MAY 28 2015 TXC227-335-290230- /O.CON.KMAF.FF.W.0034.000000T0000Z-150529T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HOWARD-MITCHELL- 800 PM CDT THU MAY 28 2015 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR MITCHELL AND HOWARD COUNTIES... AT 756 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT MODERATE TO HEAVY RAINFALL ACROSS THE WARNED AREA...WHICH WOULD CONTIBUTE TO FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED ROADS. IT TAKES ONLY A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN. FLASH FLOODING OF CREEKS AND STREAMS... STREETS AND UNDERPASSES...LOW WATER CROSSINGS... AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE ACROSS FLOODED ROADS. && LAT...LON 3252 10168 3252 10067 3209 10067 3209 10169 $$
014 WGUS74 KMAF 290233 FFSMAF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 933 PM CDT THU MAY 28 2015 TXC227-335-290243- /O.EXP.KMAF.FF.W.0034.000000T0000Z-150529T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HOWARD-MITCHELL- 933 PM CDT THU MAY 28 2015 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR MITCHELL AND HOWARD COUNTIES... AT 933 PM CDT...THE CONDITIONS LEADING TO THE ISSUANCE OF A FLASH FLOOD WARNING HAD CEASED...REMOVING THE THREAT OF FLASH FLOODING OVER THE WARNED AREA. THEREFORE THE FLASH FLOOD WARNING WAS ALLOWED TO EXPIRE. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALTHOUGH THE THREAT OF SIGNIFICANT FLOODING HAS PASSED...PONDING OF WATER WILL LIKELY CONTINUE ON SOME ROADWAYS. MOTORISTS SHOULD REMAIN CAUTIOUS AND BE PREPARED TO SLOW DOWN IF WATER IS ENCOUNTERED TO PREVENT HYDROPLANING AND LOSS OF VEHICLE CONTROL. && LAT...LON 3252 10168 3252 10067 3209 10067 3209 10169 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at May 28, 6:26 PM CDT, 3 minutes earlier.
Area forecast discussion, May 28, 6:26 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
626 PM CDT Thu May 28 2015
.DISCUSSION...
See aviation discussion below.
&&
.AVIATION...
Short-term convective threat is decreasing for TAFs, except FST.
Based on latest guidance there's not too much support for
additional storms late tonight and for now have left short-term
TEMPO TSRA til 03Z-04Z. MVFR CIGS will likely redevelop late
tonight after convective winds dissipate with clearing skies Fri
after 21Z...earlier to the west.
&&
.PREV DISCUSSION... /ISSUED 219 PM CDT Thu May 28 2015/
DISCUSSION...
Storms are currently developing and moving across the area with some
storms becoming severe. A Tornado Watch is in effect for the whole
CWA. There is an abundance of moisture in the atmosphere with CAPE
values up to 4000 J/kg in some areas. Bulk shear values are also
around 35 kts or higher and mid-level lapse rates are not quite as
impressive as earlier but still good. Shortwaves are also expected
to move over the area today at the base of an upper level trough
that is moving over the Upper Midwest. Given these conditions,
expect thunderstorms to continue to develop and move across the CWA
through this evening into the overnight hours. Some of these storms
may become severe with large hail, damaging winds, and heavy rain
being the main threats although an isolated tornado is possible. The
GFS and ECMWF indicate heavy rain across the eastern half of the CWA
at 06z tonight but the NAM12 only has a little precipitation across
southern portions of Terrell County. Decided to favor the GFS and
ECMWF and issued a Flash Flood Watch until 10z for the southeastern
Permian Basin and the Lower Trans Pecos. The precipitation is
expected to mostly be out of the area by 12z Friday.
The upper level trough will still be over the Upper Midwest on
Friday and a dryline will be across the Permian Basin and Lower
Trans Pecos by Friday afternoon. The NAM12 is showing CAPE values
of 3000 to 4000 east of the dryline during the afternoon and
mid-level lapse rates of 8.5+ degrees C/km across most of the CWA.
Bulk shear values do not look as impressive with values only getting
up to 30 kts across a few areas with lesser values elsewhere. Given
these conditions, thunderstorms with severe weather will be possible
again on Friday although do not expect widespread thunderstorm
development with the models only producing isolated convection.
Temperatures on Friday are expected to warm up to near normal with a
surface trough developing across southeast New Mexico and along/west
of the Upper Trans Pecos.
A cold front associated with the passing upper trough will move into
the area on Saturday. Increased chances of showers and
thunderstorms are expected along this front as lift over the area
increases. Heavy rain may be a concern with this precipitation with
great moisture and lift present. Temperatures will cool on Saturday
by about 10 degrees from the previous day behind the front with the
increase in cloud cover and precipitation. Rain and storms will
remain possible across the higher terrain on Sunday afternoon as a
result of the front. Temperatures on Sunday are expected to remain
cool as the surface ridge will be near the area. Rain chances
will still be present but will significantly decrease Monday through
the middle of next week as an upper ridge builds over the region.
Temperatures will also increase to near normal values during this
time.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...FLASH FLOOD WATCH until 5 AM CDT Friday FOR THE FOLLOWING
ZONES... Crane...Ector...Glasscock...Midland...Pecos...
Reagan...Terrell...Upton.
&&
Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland
Check us out on the internet at:
http://weather.gov/midlandHazardous weather outlook, May 28, 2:20 PM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 220 PM CDT THU MAY 28 2015 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-291930- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 220 PM CDT THU MAY 28 2015 /120 PM MDT THU MAY 28 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NUMEROUS THUNDERSTORMS WILL CONTINUE OVER THE AREA THIS AFTERNOON AND TONIGHT... ESPECIALLY OVER THE PERMIAN BASIN AND TRANS PECOS. SEVERE THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL... DAMAGING WIND... AND A FEW TORNADOES. A TORNADO WATCH IS IN EFFECT FOR ALL OF WEST TEXAS AND SOUTHEAST NEW MEXICO UNTIL 8 PM CDT/7 PM MDT. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE... ESPECIALLY OVER THE CENTRAL PERMIAN BASIN AND LOWER TRANS PECOS. A FLASH FLOOD WATCH IS IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS CAN BE EXPECTED THROUGH THE WEEKEND. ANY STORM THAT DEVELOPS MAY HAVE SMALL HAIL...GUSTY WIND...AND LOCALLY HEAVY RAIN. A FEW STORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL...DAMAGING WIND... AND POSSIBLY A TORNADO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED NOW ACROSS ALL OF WEST TEXAS AND SOUTHEAST NEW MEXICO. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 28, 5:17 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
517 PM CDT THU MAY 28 2015
TXZ058-075-282245-
PECOS-REEVES COUNTY AND UPPER TRANS PECOS-
517 PM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHWESTERN PECOS AND SOUTHEASTERN REEVES COUNTIES UNTIL 545 PM
CDT...
A STRONG THUNDERSTORM WAS LOCATED OVER SOUTH CENTRAL REEVES COUNTY AT
517 PM CDT...MOVING EAST AT 25 MPH. PENNY SIZE HAIL IS POSSIBLE WITH
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
&&
LAT...LON 3122 10319 3110 10305 3092 10313 3095 10352
3107 10355
TIME...MOT...LOC 2217Z 258DEG 23KT 3103 10343Local storm report, May 28, 5:26 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
526 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM FLASH FLOOD ODESSA 31.85N 102.37W
05/28/2015 ECTOR TX SOCIAL MEDIA
6 INCHES TO 1 FOOT OF WATER OVER THE ROAD AT THE
INTERSECTION OF WEST COUNTY ROAD AND UNIVERSITY.
&&
ANDREW.ARNOLDSpecial weather statement, May 28, 5:26 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 526 PM CDT THU MAY 28 2015 TXZ075-282300- PECOS- 526 PM CDT THU MAY 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING CENTRAL PECOS COUNTY UNTIL 600 PM CDT... A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL PECOS COUNTY AT 526 PM CDT...MOVING EAST AT 20 MPH. PENNY SIZE HAIL IS POSSIBLE WITH THIS STORM. LAT...LON 3102 10233 3077 10247 3078 10285 3102 10279 TIME...MOT...LOC 2226Z 273DEG 19KT 3090 10271
Special weather statement, May 28, 5:37 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 537 PM CDT THU MAY 28 2015 TXZ075-282300- PECOS- 537 PM CDT THU MAY 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING CENTRAL PECOS COUNTY UNTIL 600 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF BELDING AT 537 PM CDT...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3094 10282 3068 10286 3067 10320 3083 10326 TIME...MOT...LOC 2237Z 254DEG 12KT 3074 10314
Special weather statement, May 28, 6:06 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
606 PM CDT THU MAY 28 2015
TXZ051-052-062-063-070-282345-
GLASSCOCK-HOWARD-MARTIN-MIDLAND-REAGAN-
606 PM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS
AFFECTING GLASSCOCK...NORTHEASTERN MIDLAND...NORTHEASTERN REAGAN...
SOUTHEASTERN MARTIN AND SOUTHWESTERN HOWARD COUNTIES UNTIL 645 PM
CDT...
A LINE OF THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED
FROM COURTNEY TO 9 MILES SOUTHEAST OF SAINT LAWRENCE AT 606 PM CDT...
MOVING EAST AT 20 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT. IF A TORNADO IS SPOTTED OR A
WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
GUSTY WINDS... HAIL... VERY HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
&&
LAT...LON 3153 10144 3216 10203 3237 10164 3205 10126
3159 10127
TIME...MOT...LOC 2306Z 248DEG 17KT 3216 10192 3163 10141
STROBINSpecial weather statement, May 28, 6:17 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 617 PM CDT THU MAY 28 2015 TXZ074-075-081-282345- PECOS-DAVIS/APACHE MOUNTAINS AREA-BIG BEND AREA- 617 PM CDT THU MAY 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING CENTRAL PECOS AND NORTH CENTRAL BREWSTER COUNTIES UNTIL 645 PM CDT... A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 14 MILES EAST OF BELDING TO 27 MILES SOUTHWEST OF BELDING AT 617 PM CDT...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND 50 MPH WINDS IS POSSIBLE WITH THESE STORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3082 10240 3035 10280 3035 10346 3081 10303 TIME...MOT...LOC 2317Z 257DEG 19KT 3075 10277 3045 10322
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:29 PM CDT | Tornado Warning | MAF | Pecos, Reeves | 31 min |
| May 27, 7:59 PM CDT | Tornado Warning | MAF | Pecos | 46 min |
| May 27, 8:13 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 47 min |
| May 27, 8:35 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves | 55 min |
| May 27, 8:45 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 60 min |
| May 27, 8:55 PM CDT | Tornado Warning | MAF | Pecos | 21 min |
| May 27, 9:00 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 12 min |
| May 27, 9:25 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Martin | 27 min |
| May 27, 9:30 PM CDT | Flash Flood Warning | MAF | Pecos, Reeves | 4 hr |
| May 27, 9:34 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves | 56 min |
| May 27, 9:41 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 41 min |
| May 27, 10:32 PM CDT | Special Weather Statement | MAF | Scurry | 28 min |
| May 28, 1:04 PM CDT | Special Weather Statement | MAF | Reeves | 26 min |
| May 28, 1:22 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Pecos, Reeves | 53 min |
| May 28, 1:30 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 45 min |
| May 28, 1:49 PM CDT | Areal Flood Advisory | MAF | Jeff Davis, Reeves | 3 hr |
| May 28, 2:01 PM CDT | Special Weather Statement | MAF | Andrews | 29 min |
| May 28, 2:08 PM CDT | Flash Flood Watch | MAF | Crane, Ector, Glasscock, Midland, Pecos, Reagan and 2 more | 8 hr |
| May 28, 2:17 PM CDT | Special Weather Statement | MAF | Reeves | 13 min |
| May 28, 2:20 PM CDT | Special Weather Statement | MAF | Yoakum | 25 min |
| May 28, 2:27 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves, Ward | 63 min |
| May 28, 2:42 PM CDT | Special Weather Statement | MAF | Reeves | 33 min |
| May 28, 2:46 PM CDT | Special Weather Statement | MAF | Dawson | 29 min |
| May 28, 2:54 PM CDT | Special Weather Statement | MAF | Andrews, Dawson | 21 min |
| May 28, 3:24 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves | 66 min |
| May 28, 3:30 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson | 45 min |
| May 28, 3:40 PM CDT | Tornado Warning | MAF | Borden | 35 min |
| May 28, 4:00 PM CDT | Tornado Warning | MAF | Borden | 30 min |
| May 28, 4:17 PM CDT | Flash Flood Warning | MAF | Ector | 3 hr |
| May 28, 4:18 PM CDT | Special Weather Statement | MAF | Reeves | 27 min |
| May 28, 4:27 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Scurry | 48 min |
| May 28, 4:31 PM CDT | Special Weather Statement | MAF | Crane | 29 min |
| May 28, 4:36 PM CDT | Flash Flood Warning | MAF | Borden, Scurry | 3 hr |
| May 28, 4:40 PM CDT | Special Weather Statement | MAF | Midland | 50 min |
| May 28, 4:48 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson | 42 min |
| May 28, 5:05 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Upton | 55 min |
| May 28, 5:09 PM CDT | Special Weather Statement | MAF | Upton | 51 min |
| May 28, 5:14 PM CDT | Special Weather Statement | MAF | Scurry | 31 min |
| May 28, 5:17 PM CDT | Special Weather Statement | MAF | Reeves | 28 min |
| May 28, 5:26 PM CDT | Special Weather Statement | MAF | Pecos | 34 min |
| May 28, 5:33 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 57 min |
| May 28, 5:33 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson | 20 min |
| May 28, 5:37 PM CDT | Special Weather Statement | MAF | Pecos | 23 min |
| May 28, 5:42 PM CDT | Flash Flood Warning | MAF | Crane, Pecos, Upton | 3 hr |
| May 28, 6:06 PM CDT | Special Weather Statement | MAF | Glasscock | 39 min |
| May 28, 6:17 PM CDT | Special Weather Statement | MAF | Pecos | 28 min |
| May 28, 6:28 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 62 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.